MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS

MEDLINE INDUSTRIES INC.; TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Catalog Number MDT2168204
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that use of forceps and irrigation was required to successfully retrieve from the surgical sites the blue fibers coming from linting or towels.Per report, the reported incidents happened during an unknown number of multiple various surgical procedures.General anesthesia was used; however, there was no report of any adverse patient consequences and no effect on the patients' stability as a result of the incidents.No impact to the patients, the procedures, or the total length of the procedures was reported.There was no serious injury or follow-up care reported related to this event.Due to the reported medical intervention and in an abundance of caution, this medwatch is being filed.The sample has been discarded and was not available to be returned for evaluation.A root cause could not be determined at this time.No additional information is available.If additional information becomes available, this report will be reopened and re-evaluated.
 
Event or Problem Description
It was reported that use of forceps and irrigation was required to successfully retrieve the pieces of blue fibers coming from linting or towels.

Common Device Name
TOWEL,OR,DSP,ST,BLUE,DLX,4/PK,20PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key7806241
Report Number1417592-2018-00094
Device Sequence Number1747584
Product Code FRL
UDI-Device Identifier20080196834058
UDI-Public20080196834058
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMDT2168204
Device Lot Number6051711002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;